×

Found 18 Documents (Results 1–18)

100
MathJax

Seven problems on hypohamiltonian and almost hypohamiltonian graphs. (English) Zbl 1376.05081

Adiprasito, Karim (ed.) et al., Convexity and discrete geometry including graph theory. Mulhouse, France, September 1–11, 2014. Cham: Springer (ISBN 978-3-319-28184-1/hbk; 978-3-319-28186-5/ebook). Springer Proceedings in Mathematics & Statistics 148, 253-255 (2016).
MSC:  05C45 05C38 05C10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification